# SDR HNAA2021110900544

- Difficulty date: October 15, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885864 - RCENTER ISLE CROSSBEAM CORRODED AND CHAFED AT FRAME 20 ... REMOVED CORRODED AND CHAFED CENTER ISLE CROSSBEAM AT FR 20 AND INSTALLED SERVICEABLE CROSSBEAM IAW EMB 145 SRM 51-40-02.
